Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Vestibular vertigo associated with migraine, stopped betaserc due to allergy. Can I take sturgeron with Inderal and Sandomigrin?

I have vestibular vertigo which is also Migraine associated. Everyday, especially in the evening, I will get a vertigo attack i.e. My head will start to pain, followed by blurry vision, nausea and enhanced bowel movement . I have to quickly lie down if not the pain becomes unbearable and I will start vomiting. The pain becomes less when I lie down and I try not to think that I have to vomit eventhough I can feel that my food comes back into my mouth as I keep burping. At the beginning I was on sturgeron, panadeine(I am allergic to NSAID) and betaserc. I had to stop betaserc as I broke into hives around my eyes when I took it. Then I was put on Inderal and Sandomigrin and was told to stop sturgeron. This has helped but every 3 or 4 days I get my attack and sometimes I get my attack 3 days in a row. Can I take sturgeron with Inderal and Sandomigrin? Are there other medicines better than what I m taking? Is there any physical activity I can do to help my vestibular vertigo? Thanks - Windy
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Dear Concerned,
Thanks for writing to us.
You have not actually given the duration of complaint in history and the age.Do you have family history?
Positive prodromal symptoms(blurry vision /nausea) and an impending attack indicated by an aura?As the vomitting relieves the symptoms. This indicates the confirmed diagnosis of Migraine.
The migraine is caused by increased secretion of Neurotransmitters in a particular parts of brain causing increased blood flow to certain parts resulting in cerebral congestion and increase in ICT(Intracranial Tension) for a brief interval to even a day causing severe throbbing headache.
Kindly investigate(CT Brain/MRI Brain) yourself with a complete work up for migraine by a Neurologist. In addition consult an ENT Surgeon for Vestibular Vertigo. Rule out associated Vestibular Neuronitis produced by improper inputs to brain by the Statoacoustic Nerves(Right and left ) leading to Imbalancing of your body.The only reliable Medicine is Scopalamine Patch placed on the Mastoids behind the ears.Rarely Hyperbaric Oxygen therapy has also been tried.

In my view pls consult an experienced Neuro-Physician and ENT Surgeon at the earliest.
Wishing you a speedy recovery.,
Best Regards.,
Dr Lt Cdr ASN Bhushan.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor